MAUDE Adverse Event Report: REVERSE MEDICAL MICROVASCULAR PLUG; DEVICE, EMBOLIZATION, VASCULAR

REVERSE MEDICAL MICROVASCULAR PLUG; DEVICE, EMBOLIZATION, VASCULAR
Model Number MVP-9Q
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Physician used a 9q micro vascular plug during patient treatment.The physician embolized the left kidney due to trauma.The physician intiially injected embospheres to embolise the small vessels then placed the mvp-9q in a 7mm main renal artery.The physician detached the plug and injected contrast to check the placement of the plug.As the physician withdrew the catheter it was observed the plug moved and flowed down the aorta eventually stopping in the left profunda artery.The plug was retrieved using a gooseneck snare safely.No further injury reported.
 
Additional Manufacturer Narrative
Image review four screen shot procedural cine images were received for analysis.The first image is of a catheter delivering contrast to the targeted vessel anatomy and a measurement of the targeted vessel anatomy (patient¿s left renal artery) internal diameter.The second image shows the mvp-9q being implanted in the targeted vessel anatomy.The third image shows two radiopaque objects within the targeted vessel anatomy.Due to the quality and clarity of the image and anatomical landmarks it appears that the mvp-9q has migrated to the left profunda artery.In the fourth and final image a gold tungsten hoop of an amplatz gooseneck snare is approaching a radiopaque marker in a vessel.Due to the quality and clarity of the image along with the lack of anatomical landmarks it is not possible to positively determine if the snare is in the left profunda artery.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: ifu was followed.There was no withdrawal difficulties noted with the catheter.Non-medtronic coils were used to finish the embolization of the left kidney.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
MICROVASCULAR PLUG
Common Device Name
DEVICE, EMBOLIZATION, VASCULAR
Manufacturer (Section D)
REVERSE MEDICAL
13700 alton parkway, ste. 167
irvine CA 92618
MDR Report Key11242960
Report Number3007170829-2021-00001
Device Sequence Number3559214
Product Code KRD
UDI-Device Identifier00847536027732
UDI-Public00847536027732
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K150108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2022
Device Model NumberMVP-9Q
Device Catalogue NumberMVP-9Q
Device Lot NumberB046674
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/25/2021
Supplement Date Received by Manufacturer01/28/2021
04/07/2021
Initial Report FDA Received Date01/28/2021
Supplement Report FDA Received Date02/03/2021
04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR